# SDR AALA20100616DFW01

- Difficulty date: June 16, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 36,949 hours, 17,171 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED STRONG ELECTRICAL SMELL ON DESCENT IN THE AFT OF CABIN.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED OVERHEAD LIGHT BALLAST AND LAMP AT 25-26DEF THAT WAS INOPERATIVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
